# SDR YV3R2019021300022

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: General aviation
- Aircraft: N114VG
- Make and model: Robsin R22BETA
- Aircraft serial: 2351
- Aircraft time: 8,262 hours
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Actuator
- Part number: A0511
- Part serial: 4932
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CLUTCH ACTUATOR MOTOR IS SURGING AND RUNNING VERY SLOW.
